A sharp form of Whitney's extension theorem

Research output: Contribution to journalArticlepeer-review

95 Scopus citations
Original languageEnglish (US)
Pages (from-to)509-577
Number of pages69
JournalAnnals of Mathematics
Issue number1
StatePublished - Jan 2005

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'A sharp form of Whitney's extension theorem'. Together they form a unique fingerprint.

Cite this